# SDR CALA2025122912503

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,920 hours, 30,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE DAMAGED.  L2 SLIDE FABRIC EXPOSED.  INSPECTED AND ADJUSTED MATERIAL IAW AMM 25-66-01-400-803. NO DEFECTS NOTED.
